Repositorio de producción científica de la Universidad de Sevilla

Measures with finite index of determinacy or a mathematical model for Dr. Jekyll and Mr. Hyde

Opened Access Measures with finite index of determinacy or a mathematical model for Dr. Jekyll and Mr. Hyde

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Berg, Christian
Durán Guardeño, Antonio José
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 1997-02
Publicado en: Proceedings of the American Mathematical Society, 125 (2), 523-530.
Tipo de documento: Artículo
Resumen: In this note measures with finite index of determinacy (i.e. determinate measures ti for which there exists a polynomial p such that |p|2 μ is indeterminate) are characterizated in terms of the operator associated to its Jacobi matrix. Using this characterization, we show that such determinate measures with finite index of determinacy (Jekyll) turn out to be indeterminate (Hyde) when considered as matrices of measures.
Cita: Berg, C. y Durán Guardeño, A.J. (1997). Measures with finite index of determinacy or a mathematical model for Dr. Jekyll and Mr. Hyde. Proceedings of the American Mathematical Society, 125 (2), 523-530.
Tamaño: 181.0Kb
Formato: PDF

URI: http://hdl.handle.net/11441/47957

DOI: 10.1090/S0002-9939-97-03613-7

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones